MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 20X160MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 20X160MM; PROSTHESIS, HIP
Catalog Number 51-103200
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the revision, the stem would not disengage from the head.The stem and head were removed and new ones were used to complete the procedure.There was no harm or health impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 650-0660 / delta ceramic fem hd 36/-3mm / lot #: 3159543.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during a revision surgery for dislocation, the stem also had to be revised because it could not disengage from the head.The stem and head were both removed and new ones were used to complete the procedure.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: d4; g3; h2; h3; h4; h6.Corrected: b5; h1; d6; h6 health impact and clinical codes.H6: proposed component code: mechanical: stem.Performed a visual inspection of the items returned.Unable to verify item and lot information for the stem as it is located on the neck taper of the stem and is covered by the ceramic head.Both the stem and the head show signs of use.The stem has gouges and scratches around the neck just below the ceramic head and also has some debris located in the porous coating.Unable to separate the ceramic head from the stem so they remain seized together.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.The investigation could not verify or identify any evidence of product contribution to the reported problem.This complaint was confirmed based on the returned devices unable to be separated.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 T1 PPS SO 20X160MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18921896
Report Number0001825034-2024-00685
Device Sequence Number20730209
Product Code LZO
UDI-Device Identifier00880304498365
UDI-Public(01)00880304498365(17)320517(10)7244589
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103200
Device Lot Number7244589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexMale